# SDR MASA200600375

- Difficulty date: February 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 5,914 hours, 4,275 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6579 PHX - GLD UNSAFE CAUTION MESSAGE IN FLIGHT.  MAINTENANCE RESET THE SYSTEM.
